MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE
Model Number 8417801
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hospital contacted the national sales & service organisation - a device log-file was provided, but no further device check or repair has been requested/ordered.The user facility report as the only further source of information noticed that the event in question occurred on april, 23rd - 23:26h.The analysis of the log file data by the manufacturer revealed that the device was "switched off" 23:07 this day - even on request a potential discrepancy between device system time and real time or may be wrong reported time in the ufr could not be clarified - the logged data does not allow identification of exact time and there is no access to the device.The actual device state is even unknown as the history of maintenance and/or previous repair actions (assumably serviced by a 3rd party).The affected device was manufactured in december 2020 and has 11967 operating hours logged.The statistical log (cummulative error entries over long time) indicates an unusual high counts of errors codes relating to battery issues and flowsensor failures.Both components are subject to wear and tear and must be replaced regularly.With respect to the reported event and description of a flat waveform, the manufacture would assume that the flow measurement was impaired or lost due to a failed/worn flowsensor.But finally no conclusion about the reported event can be given due to insufficient information and mismatch of reported time and logged data of the device.The case was closed due to insufficient information.
 
Event or Problem Description
It was reported that during use on a patient the ventilator suddenly ceased operation on its own.The ventilator screen displayed a flat waveform, indicating excessively low airway pressure and failure to deliver air.Reportedly the users checked all connections but decided then to replace the device by a back-up ventilator - patient's vital signs remained stable - no serious injury or further impairment of patient's state of health with respect to this event was being indicated.

Brand Name
SAVINA 300
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key25152082
Report Number9611500-2026-00226
Device Sequence Number10745234
Product Code CBK
UDI-Device Identifier04048675411628
UDI-Public(01)04048675411628(11)201204(93)8417801-41
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown